MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; Permanent Defibrillator Electrodes

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; Permanent Defibrillator Electrodes
Model Number 0276
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285); Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Codes Electric Shock (2554); Shock from Patient Lead(s) (3162)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) defibrillation lead exhibited significant noise with oversensing since december 2016, resulting in an inappropriate shock and inappropriate atp.More recently, this oversensed noise resulted in an inappropriate burst of atp and greater than two seconds of pacing inhibition.It was unclear whether the patient was pacer dependent as the device rv paced 1%.Technical services (ts) reviewed possible causes and troubleshooting options, and possible lead integrity concerns were discussed.This icd system remains in service, however further evaluation was recommended.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key17278898
Report Number2124215-2023-35670
Device Sequence Number5086338
Product Code NVY
UDI-Device Identifier00802526531231
UDI-Public(01)00802526531231(17)150619
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2015
Device Model Number0276
Device Catalogue Number0276
Device Lot Number101852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale